# SDR TRBACPCP2010005

- Difficulty date: February 9, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 31,615 hours, 29,789 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Condition: Corroded
- Location: Rt Wing
- Part time: 31,615 hours, 29,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING HAS CORROSION AT RIB 8 BETWEEN STIFFENERS 8-9 UNDER FLAP HINGE FAIRING.  COMPLIED WITH SRI DO/TS-0623/10-12890 REF NDT REPORT AMS100121-32 FOR UT AND HFEC RESULTS. NO DEFECTS NOTED AT THIS TIME. COMPLIED WITH EO E2-57MR-365.  RT WING LOWER SKIN PNL AT RIB 8 BTW STIFF 8-9 CORROSION BLEND-OUT REPAIR.
